# SDR QMLA2016060716060

- Difficulty date: June 7, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N388AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7257
- Aircraft time: 1,983 hours, 5,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REINSTALLATION OF MEDICAL INTERIOR, CRACK WAS NOTED ON CABIN FLOOR WHERE FRONT OTBD SCREW SECURES MEDICAL FLOOR TO CABIN FLOOR.
